Jump to content

Photo

Ladies: Does Your Skin Ever Go Back To Normal After Bc?


2 replies to this topic

#1 reyrey

reyrey

    Junior Member

  • Members
  • Posts & Likes
    Posts: 66
    Likes: 11
About Me
  • Joined: 02-August 12

Posted 02 December 2012 - 08:21 PM

A couple months ago I went on ortho-lo. Needless to say, worst decision I could have ever made. I'm going to say that my skin was never perfect, however it wasn't bad at all. I had some mild hyper-pigmentation from past breakouts and never more than 1 pimple on my face, sometimes it was clear, but for the most part I always dealt with hyper-pigmentation thanks to my olive tone complexion. I decided to go on ortho-lo for skin benefits, as well as "baby proof protection." I knew the risk of taking this pill and didn't ever think it was going to bring large consequences, fast forward 4 months later, my skin looks terrible. I mean, there's very little pimples, but hyper-pigmentation looks..ugh! These pile up and are not as easy to get rid of. BC was the worst mistake I could have ever made since it broke me out so bad. I got off it after a month and a half. I know I was supposed to let my body get used to it, but I just couldn't handle it anymore and realized BC wasn't something I wanted to take long term anyway. I stopped taking it mid AUG, and my skin doesn't seem to get back to it's normal state. I keep hoping I would just stop breaking out here and there, but I feel like I'm losing control of my skin and back to how it was before seems so far away and out of reach. Do any of you know how long it takes for your skin to go back to normal after getting off BC? I keep waiting patiently for the day my skin will start cooperating Posted Image Posted Image

#2 sunshine7587

sunshine7587

    New Member

  • Members
  • Posts & Likes
    Posts: 9
    Likes: 0
About Me
  • Gender:Female
  • Location:Houston
  • Joined: 26-April 12

Posted 02 December 2012 - 08:56 PM

I am sorry to hear about your bad experience :( I know all too well how bad it sucks. I am actually starting back on birth control tonight after being off of it for almost a year. I quit because I too, did not want to be on it long term. After 7 years of using it to control my horrible periods I didn't think it would be am issue. I have Never had an issue with my skin. One or two rAndom pimples but nothing I couldn't handle. After going off of birth control my face went nuts. Every pore became clogged,I had cysts, white heads blackheads, scarring. It's just terrible. I've done everything to re-balance my hormones for the past year...changed my diet, vitamins, holistic approaches and nothing is getting my skin back to where it has always been prior to quitting birth control. I've been on spironolactone for the past 8 months and although it is helping about 60% , I still can't go out in public without makeup. So, at my last dermatologist appointment my doc recommended I go back on BCP in conjunction with Spiro. Although I have mild/moderate acne by dermatologists definition....it is very persistent and leaves scars. I'm not tryin to make this response about me, just sharing my experience as an example. It is very hard to balance your hormones after birth control. I HATE synthetic hormones, and kind of chemicals or medication but at this point it looks like medication is goin to be the only thing to keep my breakouts in check. So to answer your question... Everyone has told me that your skin will take time 3 months -years to get back to normal after birth control. I waited a year and I couldn't take it Anymore. I hope your skin is different and you have better luck than I did. I wish you the best ! Good luck!

#3 understatement

understatement

    New Member

  • Members
  • Posts & Likes
    Posts: 20
    Likes: 2
About Me
  • Gender:Female
  • Joined: 03-December 12

Achievements

     

Posted 15 December 2012 - 11:58 PM

It usually takes form 6 months to a year for your skin to completely get back to normal. Although with my experience with bc, it never went back to normal, and it seems a lot people have that same problem. I'm going to the doc next week to find out what I should do about this.




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users